# SDR CALA9901569

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR THRESHOLD DENTED AND GOUGED.  A STRAP REPAIR WAS INSTALLED IAW ECRA 5310-03954.
